# SDR SWAA2020110527160

- Difficulty date: October 30, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA 500I, STR 26L CRACKED.  REMOVED AND REPLACED CLIP, PER SRM 51-40-02 REFERENCE N/R CARD NR D442036 & SAM 326 NR A1200861 INSP D95.
